# SDR SIMA200835402

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 11,617 hours, 10,630 cycles
- Engine: Rroyce AE3007A1
- Engine time: 19,871 hours, 19,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311151
- Condition: Smoke
- Location: Left
- Part time: 19,871 hours, 19,558 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3598, ON TAKEOFF CREW REPORTED SMOKE IN CABIN.  CREW ABORTED TAKEOFF AND RETURNED TO BLOCK.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
